Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Infinite Dimensional Analysis, Quantum Probability and Related Topics cover

Volume 19, Issue 01 (March 2016)

No Access
A sharp interpolation between the Hölder and Gaussian Young inequalities
  • 1650001

https://doi.org/10.1142/S0219025716500016

No Access
Construction of Levi processes on path spaces of Lie groups
  • 1650002

https://doi.org/10.1142/S0219025716500028

No Access
The algebraic structure of quantum partial isometries
  • 1650003

https://doi.org/10.1142/S021902571650003X

No Access
Connes embeddability of graph products
  • 1650004

https://doi.org/10.1142/S0219025716500041

No Access
Central limit theorem for the solution to the heat equation with moving time
  • 1650005

https://doi.org/10.1142/S0219025716500053

No Access
A note on nonlinear σ-models in noncommutative geometry
  • 1650006

https://doi.org/10.1142/S0219025716500065

No Access
Existence and regularity of the density for solutions of stochastic differential equations with boundary noise
  • 1650007

https://doi.org/10.1142/S0219025716500077